# SDR LC12003F00000

- Difficulty date: November 29, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N7275H
- Make and model: Cessna 182S
- Aircraft serial: 18280396
- Engine: Lyc IO540*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 12346011
- Condition: Cracked
- Location: Elevator
- Part time: 1,906 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH SB FOR ELEVATOR RIVET INSTALLATION, THE ELEVATOR TOP, BOTTOM, AND TIP SKINS WERE CRACKED AND THE TIPS COULD BE FLEXED EASILY UP AND DOWN.  AFTER REMOVING THE PLASTIC TIPS TO ACCOMPLISH THE SERVICE BULLETIN, IT WAS NOTED THAT THE ELEVATOR TIP TO ACCOMPLISH THE SERVICE BULLETIN, IT WAS NOTED THAT THE ELEVATOR TIP RIBS HAD NOT BEEN RIVETED TO THE ELEVATOR SPAR END FLANGE.  THE HOLES WERE IN THE TIP RIB AND SHOULD HAVE HAD RIVETS INSTALLED AT THE FACTORY BUT THERE WERE NO HOLES DRILLED IN THE SPAR FLANGE TO ACCEPT THE RIVETS.  INSTRUCTIONS ARE IN THE SERVICE BULLETIN TO REPLACE THESE TWO RIVETS WITH BLIND FASTENERS.
